# SDR SB07105

- Difficulty date: December 10, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE R2 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPAIRED SHORTED WIRE AT LAST ROW OF SEAT MOUNTED EMERGENCY LIGHTS. OPERATIONAL CHECK GOOD.
